im bummed out ! nobody knows -
its one of two things in my mind.. the meds in the daytime dose fades out to early or with in 12 to 14 hours - and at night im left with no b.p meds in me .thus pressure goes up spikes without it. as well nightmares and vivid dreams come from bystolic and verapamil both. or its just iv been on them to long and iv become imune to them all.
so they dont as well. and the side effects come on more so than before ?
im ok if I take verap at 60 to 80mg at night - and 1/4 pill of clonadine at low doseage
b.p drops and can sleep ,but still have nightmares and vivid dreams most times !
the problem is broken sleep - wakeing up suddenly and not being able to go back to sleep again ,thus im totaly blown out the next day with little sleep ! and stressed out .
catch 22 here.. cant win !!
im bummed out nobody knows anything or had something like this happen to them before with meds.
this is more less a slow death by crap drugs and dr's who refuse to help or go the extra step to find out what is wrong .. as iv tryed now 3 times to get help .notta !!
to those who read this. after doing research for 4 days and nights - interactions found
online -with verapamil to bystolic 1 as well bystolic to dieuretic im on 2 . verapamil to clondine at night interacts 3. nightmares or no sleep found with verapamil ,bystolic and dieuretic meds. I didnt have the nightmare problems or spikes in b.p untill the cardio doctor put me on bystolic with verapamil . then it got worse with dieuretic med
both bystolic and verapamil cause swelling of ankles - dizzyness and shortness of breath and tired feelings. when in hell did this well known, cardio doctor give me a mix of toxic drugs to take ! that interacts no#1 and causes nightmares and or no sleep at all and possible spikes in blood pressure off and on ! #2.
im at my wits end here ! iv been fighting high blood pressure since the early 1980s and have found nothing but idiot doctors , that seem to push medications without testing them on me first, or reading what side effects they have or interactions ? its insane
even the drug companys web pages show interactions and side effects for each drug.
its printed in black and white ! now due to the fact , I can not find a doctor who has certification in pharm (drugs) here in lost angeles area. or one that fully understands what drug to give people that is safe and wont harm them in combo or by its self..
im stuck to go backwords on my own and take verapamil alone - with a simple dieuretic nothing more ! as hopeing my fricken ankles will not swell up and the nightmares will stop and sleep might happen as before. however the damage may have been done already.
the next step would be to detox - and get off everything and chance it with natural meds
untill my system is clean of drugs and goes back to normal .. or near normal .if possible
it at a loss ..
They go with the odds. If 70% of the people in the world (probably even less) can take the med with few/minor side effects, it will go on the market. For those that can't tolerate the side effects or the medication at all, too bad. Try something else. I can't take Verapamil at all. I'm pretty tolerant of discomfort and pain (irritates my doctor when I do that) but Verapamil had me whining like a baby from the chest pain, inability to breath well and pain in my legs. Tough bananas for me. :-)
yeah your on spot with that note ! im right at the same point in life.. where I can no longer tollerate verapamil or any ccb medication. tryed about 6 of them ,same stinking side effects happen. but now after 7years on it - im getting no sleep or broken sleep - and nightmares and stress dreams ! cant help it !! I wake up early in the a.m 3 to 4 am
with rapid heart beats from the dream and jitters internal get up and sit at my desk for 5 to 10mins calm.. the jitters go away almost right away- my b.p is like 179 over 105 pulse at 89 to 91 bpm wait 5mins to 10mins its down when sitting still - to 160 over 89 to 90 pulse at 81 to 78 bpm .. I have to now take 40 to 80mg of verapamil at night
before bed and clondine 1/2 tab low dose to counter act the problem.. cardio doctor ..
however it wont work all the time ! and have waken up with chest pains -like tightness feeling on chest walls . (aka verapamil ) and hbp where I must take nitro to lower the b.p down fast and stop the pains or tightness . iv had ekgs done ,nuke xray scans done
ultra sounds and echo cardio grams done. and pet scans for cancer that shows everything head to toe .. any blockage doctors wouldnt have operated on my foot .
this problem started about 2 months ago. I aked 4 times to get off verapamil totaly and take something totaly diffrent ..but No way !! they refuse me ..yet I pay the bills and its my body ?
Im now looking for a good cardio doctor who is certified in pharm (drugs) and knows them inside out , so he can help me find a good safe medication I can tollerate.
what burns my buns is this .. bp seems to go up when laying down or reclined resting ?
it just goes up ? most times out of knowhere ? I feel fine - no pains or stress !! happens from like 5pm upwords depending if im tired or not .
I really think im taken off the dog gone verapamil and put on something totaly diffrent
that I havent taken before the problem should stop.. as this happend tome before ..
years ago . while on toprol xl for 8years .. the longer you take the crap the worse you get . with b.p meds..
you would think these egg headed doctors here in lost angeles ,would notice im broken out hives 90% of the time on my back and arms and legs.. and my ankles are swollen from the verapamil side effects .. but they never see it or want to see it.
I in all honesty lost faith in doctors - at least in the new school types today.. younger ones !! I just feel the longer you take a drug ,the worse you become on it.. from what iv read online and in medical reports - doctors are to keep a eye on anyone paitent with h.b.p and as well not keep on a medication any longer than 2 to 3 years max .. and swtich the meds so these things wont happen ! however most doctors dont give a darn and are most likely out for the money and play God ..pushing pills instead of fixing the problem you came in for in the first place.
now I fear this new obama care plan .. and how they can control doctors and paitents from getting services and needed operations done ! socalistic crap.
I can't tell you how good I felt off the medications - even with high blood pressure ! even to take less of it . helps - as i look back ,before I took the nasty pill for h.b.p .. i was fine feeling - never a chest pain , never a problem no pains at all . within 2months after takeing that nasty fricken pill .. its like being beat up kicked around and made sick ! on a daily basis .. and worse is trying to listen to doctor speaking lies ,and playing God.
and hearing doctors helpers or stand in interns.. saying omg your b.p is so high !! when its at like 132 over 89 with pulse at 74 bpm wanting to send you to the Er. .idiots !!
with a person my hight and waight and age .. thats normal b.p for me ! dont get it ..
sorry Irene I unloaded all this on you.. but I know you have been there and done that too ! and still deal with idiots .. and its such a shame when we pay such high prices for insurance and care we never really get ! thanks again and again sorry .. Ed
High blood pressure upon waking means that you need to have sleep studies. Sleep apnea raises the blood pressure, and can cause arrythmias. If your doctor won't send you for a sleep study, then at least get a pusle oxometer on your own, and check it during the night to see if your pusle ox levels fall while you sleep.
Sleep apnea is a common cause of hypertension.